# SDR DXTA2024030811126

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 13,484 hours, 8,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6911319202
- Part serial: NSN
- Condition: Faulty
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CABLE IS LOOSE INSIDE DOOR.  CABLE IS ATTACHED, BUT SLACK.  INSPECTED CABIN DOOR AND FOUND AFT DOOR COUNTERBALANCE SPRING BROKEN. REMOVED AND REPLACED CABIN DOOR AFT COUNTERBALANCE SPRING WITH A CUSTOMER SUPPLIED NEW PART. PERFORMED RIGGING PROCEDURES FOR THE CABIN DOOR COUNTERBALANCE SYSTEM. OPS CHECK OF MAIN CABIN DOOR OK IAW AMM S2-10-50.
